Twisted Alexander polynomials of hyperbolic links

Takayuki Morifuji, Anh T. Tran

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


In this paper we apply the twisted Alexander polynomial to study fibering and genus detecting problems for oriented links. In particular we generalize a conjecture of Dunfield, Friedl and Jackson on the torsion polynomial of hyperbolic knots to hyperbolic links, and confirm it for an infinite family of hyperbolic 2-bridge links. Moreover, we consider a similar problem for parabolic representations of 2-bridge link groups.

Original languageEnglish
Pages (from-to)395-418
Number of pages24
JournalPublications of the Research Institute for Mathematical Sciences
Issue number3
Publication statusPublished - 2017


  • Character variety
  • Double twist link
  • Hyperbolic link
  • Parabolic representation
  • Twisted Alexander polynomial

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Twisted Alexander polynomials of hyperbolic links'. Together they form a unique fingerprint.

Cite this